DO NOT take creatine - it made me a NW2

Jawanomics

Lookism God
Joined
Jul 6, 2015
Messages
19,060
Reputation
3,094
Took creating everyday for years...hairline hasn't moved.
 

mystery

Cuck
Joined
Jul 7, 2015
Messages
78
Reputation
0
Westphal said:
sephon said:
LOL @ taking creatine, that shit BLOWS your hairline up.

btw, minox is actually growing my temple hairs back. Fin doesn't, all it does is prevent further loss. GET ON MINOX!!! (And fin).
Fin fucks your hormones. Minox is exp and hair will receede again after stop taking it.

There's a special version of fin though without sides. Dunno about costs tho.
Anyone else know the name of this special version of fin?
 
Joined
Jun 30, 2015
Messages
3,157
Reputation
4
mystery said:
Westphal said:
Fin fucks your hormones. Minox is exp and hair will receede again after stop taking it.

There's a special version of fin though without sides. Dunno about costs tho.
Anyone else know the name of this special version of fin?
There is no such thing.
 

Scar Tissue

Slayer
Joined
Jul 6, 2015
Messages
2,396
Reputation
1
dutasteride. its not that theres no sides, just if you have sides with fin you can try dut and you might not have sides.
 

scar_face40

Coper
Joined
Jun 30, 2015
Messages
882
Reputation
4
I took creatine for 3 months last year and didn't see a single change.
 
Top